Affordable Access

Publisher Website

Existence and uniqueness of classical solutions for a class of complexity-2 fluids

Authors
Journal
International Journal of Non-Linear Mechanics
0020-7462
Publisher
Elsevier
Publication Date
Volume
30
Issue
4
Identifiers
DOI: 10.1016/0020-7462(95)00011-c

Abstract

Abstract In this paper we investigate the existence of classical solutions for a general system of evolution equations and for a corresponding system of steady equations arising in the study of the equations of motion of incompressible non-Newtonian fluids. Once we have made suitable assumptions on the differential operators involved, we show existence and uniqueness, for all times, for the abstract evolutionary problem. Using the general framework, we carry on our study to a particular class of complexity-2 fluids, and show that this set of equations admits a unique, global (in time), classical solution for sufficiently small data. Finally, we establish similar results for the corresponding set of steady equations.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Existence and uniqueness of solutions for a class...

on Journal of Differential Equati... Jan 01, 2008

Existence and uniqueness of solutions for a class...

on Journal of Mathematical Analys... Jul 01, 2012

On existence and uniqueness of classical solutions...

on European Journal of Mechanics... Jan 01, 2006

Existence of weak solutions for a non-classical sh...

on Annales de l Institut Henri Po... Jan 01, 2009
More articles like this..